Gradient estimates for a nonlinear parabolic equation on complete non-compact Riemannian manifolds
By Li Chen, Wenyi Chen. 2009
74 citations recorded by the source corpus.
Subfields: Applied Mathematics, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/da5536c18c0f712ddd8084ded1780d772eb398e7
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Mathematical Physics
Citations in the corpus
- Li-Yau-Hamilton estimates and Bakry-Emery Ricci curvature (2014, background): “As in [9, 23, 29, 34, 42], we choose a smooth function φ̃(r) defined on [0,∞) such that”
- Gradient Estimates for the Porous Medium Equations on Riemannian Manifolds (2011, background): “For the related research and improvement in this direction, see [2, 3, 5–7, 11, 14–16] and the references therein.”
- Gradient estimates for a nonlinear parabolic equation on Riemannian manifolds (2008, background): “Generalizing the results of Ma [12], Yang [19], Chen et al. [ 4 ], and Huang et al. [8] studied Eq. (1.2 )a nd obtained the following estimate:”